# SDR SWIA2019083046244

- Difficulty date: August 29, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 32,850 hours, 24,736 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 3 LO PRESS AFTER TAKEOFF. RAN QRH PROCEDURE. DECLARED EMERGENCY AND DIVERTED. REMOVED AND REPLACED BRAIDED LINE IAW AMM. OPS CHECK GOOD.
